# SDR UALA2013040502279

- Difficulty date: April 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 52,752 hours, 20,995 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 8410591
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENG ACOUSTIC MATERIAL AT 6 O'CLOCK POS IS MISSING BY AN AMOUNT OF HALF A BASEBALL.  INSPECTED PER MX TIP LESS THAN 20 PERCENT MUST BE REPAIRED WITHIN 20 CYCLES  (PARTS: 841-0591 ADH3002-48 ADHESIVE)
